# SDR WVER201304269063

- Difficulty date: April 26, 2013
- Submitted: April 27, 2013
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 25,122 hours, 19,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 25,122 hours, 19,921 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 280.00, WL 79.50, RBL AND LBL 11.00-47.00 BOTH LT AND RT WEBS CORRODED.
